Paracetamol (Aone) TM
You should seek medical advice in relation to medicines and use only as directed by a healthcare professional. Always read the label. If symptoms persist see your healthcare professional.
Active ingredients: paracetamol
Pack: Paracetamol (Aone) 500 mg tablet, 300, bottle
Brand name
(ARTG)
: AONE PARACETAMOL 500 mg capsule shaped tablet bottleWhat this medicine is used for
(ARTG)
Temporary relief of pain associated with headache, migraine headache, tension headache, sinus pain, toothache, dental procedures, backache, muscular aches and pains, arthritis, osteoarthritis, rheumatic pain, period pain, fibrositis, neuralgia, sore throat, tennis elbow, and colds and flu. Reduces fever.
How to use this medicine
(ARTG)
This medicine contains one component only.
Component :
- Tablet, uncoated
- Oral
- White to off-white caplet shaped tablets, break line on one side and plain on other side.
Storage conditions
(ARTG)
- Store below 25 degrees Celsius
- Shelf lifetime is 36 Months.
Do I need a prescription ?
(ARTG)
The packs below are available from a pharmacy without prescription. It is
- 300 pack
Pregnant or planning a pregnancy ?
(AHT)
For the active ingredient paracetamol
This medicine is generally considered safe during pregnancy if taken as directed. During pregnancy, you should discuss your medicine use with your doctor or pharmacist.
Reporting side effects
You can help ensure medicines are safe by reporting the side effects you experience.
You can report side effects to your doctor, or directly at www.tga.gov.au/reporting-problems